# SDR AALA20030525

- Difficulty date: May 2, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 21HJ INOPERATIVE.  REPAIRED EMERGENCY EXIT SEAT LIGHT WIRE AT 31HJ.  SYTSEM GROUND CHECKED NORMAL OPERATION.  (M)
